# SDR DALA2017031602155

- Difficulty date: March 5, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAFFLE ANGLE CRACKED AT BS 500H FWD SIDE ABOVE STRINGER 26L. MAINTENANCE REMOVED AND REPLACED BAFFLE ANGLE IAW DWG 143A2505 AND IAW SRM 51-40-02.
